# SDR GTIA030668

- Difficulty date: August 12, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Lightning Strike
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 5 SLAT HAS LIGHTNING STRIKE AT INBOARD END ON TOP OF SLAT.  AFTER FURTHER EVALUATION LIGHTNING STRIKE WAS FOUND TO BE CORROSION.  CUT OUT DAMAGED SKIN.  FABRICATED REPAIR SKIN AND DOUBLERS.  INSTALLED REPAIR SKIN AND DOUBLERS.  (M)
